# SDR 99ZZZX3404

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100DD
- Make and model: Tmpson NAVION*
- Aircraft serial: NAV41518
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis Pin
- Part number: AN3937
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLEVIS PIN ATTACHING LANDING GEAR LOCK RELEASE CABLE TO HYDRAULIC POWER PACK BROKE AROUND COTTER KEY HOLE WHICH DISCONNECTED THE GEAR LOCK RELEASE CABLE FROM THE LANDING GEAR HANDLE.  WHEN GEAR WAS SELECTED DOWN, THE LOCKS DID NOT RELEASE.
